# SDR TWRA9514

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Main Entry Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, 5R MAIN ENTRY DOOR WOULD NOT GO INTO AUTO.  RECYCLED 5R MED, OPS CHECK OK.  (W)
